# SDR CALA2013111993030

- Difficulty date: November 16, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 87,802 hours, 13,843 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET SECURING PANEL IN LT ENG TAILPIPE BROKEN AT 5:30 POSITION.  PLACED PANEL ON CF IAW INTERIM REPAIR IAW 78-31-14 PANEL WILL NEED REPLACED. IAW IPC 78-31-01-18B FOR POSSIBLE PARTS.  PARTS 181-7618 315T3550-20.
